Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Dynamic Stability of Circular Rods

Stuart Antman and William H. Warner
Journal of the Society for Industrial and Applied Mathematics
Vol. 13, No. 4 (Dec., 1965), pp. 1007-1018
Stable URL: http://www.jstor.org/stable/2946420
Page Count: 12
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Dynamic Stability of Circular Rods
Preview not available

Page Thumbnails

  • Thumbnail: Page 
1007
    1007
  • Thumbnail: Page 
1008
    1008
  • Thumbnail: Page 
1009
    1009
  • Thumbnail: Page 
1010
    1010
  • Thumbnail: Page 
1011
    1011
  • Thumbnail: Page 
1012
    1012
  • Thumbnail: Page 
1013
    1013
  • Thumbnail: Page 
1014
    1014
  • Thumbnail: Page 
1015
    1015
  • Thumbnail: Page 
1016
    1016
  • Thumbnail: Page 
1017
    1017
  • Thumbnail: Page 
1018
    1018